Publication: Evaluation of some improper integrals involving hyperbolic functions
dc.contributor.author | Michael A. Allen | en_US |
dc.contributor.other | Mahidol University | en_US |
dc.date.accessioned | 2018-08-24T01:56:38Z | |
dc.date.available | 2018-08-24T01:56:38Z | |
dc.date.issued | 2007-04-01 | en_US |
dc.identifier.citation | American Mathematical Monthly. Vol.114, No.4 (2007), 341-343 | en_US |
dc.identifier.issn | 00029890 | en_US |
dc.identifier.other | 2-s2.0-34247545162 | en_US |
dc.identifier.uri | https://repository.li.mahidol.ac.th/handle/20.500.14594/24620 | |
dc.rights | Mahidol University | en_US |
dc.rights.holder | SCOPUS | en_US |
dc.source.uri | https://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=34247545162&origin=inward | en_US |
dc.subject | Mathematics | en_US |
dc.title | Evaluation of some improper integrals involving hyperbolic functions | en_US |
dc.type | Article | en_US |
dspace.entity.type | Publication | |
mu.datasource.scopus | https://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=34247545162&origin=inward | en_US |